OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 55, Iss. 9 — Sep. 1, 1965
  • pp: 1128–1132

Comments on “Resonant Modes of Optic Interferometric Cavities”

S. P. MORGAN and T. LI  »View Author Affiliations


JOSA, Vol. 55, Issue 9, pp. 1128-1132 (1965)
http://dx.doi.org/10.1364/JOSA.55.001128


View Full Text Article

Acrobat PDF (529 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Critical comments are made on a recent paper by Bergstein and Schachter [J. Opt. Soc. Am. 54, 887 (1964)], which deals with the integral equations satisfied by the normal modes of laser resonators with plane-parallel end reflectors. It is pointed out that the paper lacks rigor, and that the numerical results do not agree very well with other published computations. The present state of knowledge relating to these integral equations is summarized.

Citation
S. P. MORGAN and T. LI, "Comments on “Resonant Modes of Optic Interferometric Cavities”," J. Opt. Soc. Am. 55, 1128-1132 (1965)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-55-9-1128

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited